# SDR ZZDA2008138

- Difficulty date: August 6, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 9957828U21
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SILL WEB HAS CORROSION BEYOND LIMITS.  REPLACED CLOSURE RIB IAW B717 SRM 51-41-01.
